# SDR AWXA200400713

- Difficulty date: June 13, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347123320200
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON RT IB SEAT TRACK Y765 BETWEEN FR 47 AND FR 64.  MAINTENANCE BLENDED OUT CORROSION ON RT IB SEAT TRACK Y765 FROM FR 47 TO FR 64 IAW SRM 51-74-00 FIG. 1, MATERIAL LOSS OUT OF LIMITS FROM FR 50 TO FR 60 REMOVED AND REPLACED SEAT TRACK IAW A320 SRM 53-00-15 FIG. 202.
